# SDR 2007UALA05074

- Difficulty date: December 13, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 63,462 hours, 10,316 cycles
- Engine: Pwa PW4060
- Engine time: 63,892 hours, 7,671 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO NR 1 ENGINE SURGE (COMPRESSOR STALL) AS A RESULT OF A BIRDSTRIKE.
